Surface Groups of Diffeomorphisms of the Interval - Archive ouverte HAL Access content directly
Journal Articles Israel Journal of Mathematics Year : 2018

Surface Groups of Diffeomorphisms of the Interval

Abstract

We prove that the group of diffeomorphisms of the interval $[0,1]$ contains surface groups whose action on $(0,1)$ has no global fix point, is topologically transitive, and such that only countably many points of the interval $(0,1)$ have non-trivial stabiliser.
Fichier principal
Vignette du fichier
surface groups acting on interval_v5.pdf (398.89 Ko) Télécharger le fichier
moebius.pdf (29.47 Ko) Télécharger le fichier
picture-no-phone.pdf (49.6 Ko) Télécharger le fichier
pictureforludo.pdf (40.59 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Origin : Files produced by the author(s)
Origin : Files produced by the author(s)
Origin : Files produced by the author(s)

Dates and versions

hal-01450864 , version 1 (31-01-2017)
hal-01450864 , version 2 (02-06-2017)
hal-01450864 , version 3 (13-09-2017)

Identifiers

Cite

Ludovic Marquis, Juan Souto. Surface Groups of Diffeomorphisms of the Interval. Israel Journal of Mathematics, 2018, 227 (1), pp.379-396. ⟨10.1007/s11856-018-1736-7⟩. ⟨hal-01450864v3⟩
380 View
276 Download

Altmetric

Share

Gmail Facebook X LinkedIn More